# SDR CALA2013100791783

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,014 hours, 17,249 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 260
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F-CTL FLAP SYS 2 FAULT ECAM, REPEAT.  DEFERRED ON DF 923 IAW MAINT PROCEDURE NO FAULTS NOTED ON MCDU TESTS & COLLARED CB FLIGHT CONTROL-FLP-CTL & MONG SYS 2 ON 121VU PNL. ALSO DEFERRED IAW MEL CARD 73167.  REPLACED FLAP CSU IAW AMM, GROUND CHECKED NORMAL NO DEFECTS NOTED.
